MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Indian journal of leprosy · 1986

Dapsone dependent nodular panniculitis.

Uplekar M W, Antia N H

Клинический случайСтатьяПеревод в очереди

Аннотация

A patient recorded to be suffering from tuberculoid leprosy since 1973 and on regular Dapsone monotherapy for about nine years developed asymmetrical, erythematous, subcutaneous, nodular swellings restricted chiefly to the extensor aspects of lower limbs two months after discontinuation of Dapsone therapy. During the course of Dapsone treatment, the patient had developed similar swellings twice previously each time when he stopped the drug for about a month. The swellings disappeared on commencement of Dapsone Treatment. This has been reconfirmed under our supervision. The biopsy of one of the lesions revealed panniculitis with vasculitis. The original diagnosis of leprosy was probably invalid.

Для цитирования: Uplekar M W, Antia N H. Dapsone dependent nodular panniculitis.. Indian journal of leprosy. 1986.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.